# SDR 9603839997

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs 155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL MAINTENANCE VISIT, FOUND CRACKS IN THE LONGERON 10R AND 11R END FITTINGS AT FS 155.  REPAIRED BOTH PER SRM 53-05 FIG 100.
